# SDR SWAA970166

- Difficulty date: February 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N680AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23505
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 178
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND BS 178 WEBS CRACKED AT LBL 4.7, WL 212 TO 213,  AT 201.5 TO 200, AND AT RBL 1.5, WL 206.  REPAIRED PER TRAMCO EWO 96-0869.
